# SDR SWAA2022081933748

- Difficulty date: July 25, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR T/E LOWER SUPPORT ANGLE CRACKED @ INB END BELOW SPOILER NO-5 MKD DOT / [01] REMOVED SUPPORT ANGLE AT LW REAR SPAR T/E FOR CRACK SRM 51-40-02-0G-0;[02] RECEIVED NEW ANGLE PP#115A3758-9 LOCATED NEW ANGLE AND DRILLED NEW HOLES SRM 51-40-05-0G-0;[03] VERIFIED STEPS:1 AND 2.;[04] TREATED AND PRIME AT NEW HOLES AMM 51-21-41-370-802 AND 51-21-72--370-804;[05] VERIFIED STEP 4 OK TO INSTALL NEW ANGLE AT L/W REAR SPAR T/E;[06] INSTALLED NEW ANGLE AT L/W REAR SPAR T/E REF SRM 51-40-02-0G-0;[07] VERIFIED STEP 6
